# SDR V0XD20230518003

- Difficulty date: May 18, 2023
- Submitted: May 18, 2023
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13500439005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON LH UPPER SEAT TRACK AT FRM 20- FRM 23. CORRECTIVE ACTION: REMOVED AND REPLACED L/H UPPER SEAT TRACK AT FRM 20 - FRM 23 IAW EMB 135/145 AMM 53-01-06.
